# SDR DALA2024103110541

- Difficulty date: October 26, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,421 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0632665) CORROSION ON FORWARD CARGO BAY R/H ZEE CHANNEL STA 500A - STA 500L STR 25R WL 168. REPAIRED FWD CARGO BAY R/H ZEE CHANNEL FROM BS 500 TO BS 500L STR 25R WL 168 PER B737- SRM 53-00-53-2R-5.
